# SDR 97ZZZX754

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42MG
- Make and model: Cessna 402C
- Aircraft serial: 402C00320
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B729FR
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP INOPERATIVE UPON TRYING TO PRIME ON INITIAL START OF THE DAY.  INSTALLED OVERHAULED BOOST PUMP.  OPS CHECKED OK.
